# SDR SWIA200514681

- Difficulty date: February 25, 2005
- Submitted: March 15, 2005
- Operation: Air carrier
- Aircraft: N441SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7602
- Aircraft time: 8,715 hours, 6,771 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Attach Fitting
- Condition: Cracked
- Location: Floorbeam
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 LEFT FLOORBEAM LBL 9.0 INBOARD ATTACH CLIP CRACKED.  ITEM FOUND AT C-CHECK INSPECTION.  CLIP TO BE REPAIRED ON 2192818 IAW CRJ REO 601R-53-11-171 REV A.
